Alert archive / Alabama / Areal Flood Warnings in 2016

Areal Flood Warning 4, NWS Mobile, AL

March 11, 2016Mobile County, Alabama

NWS Mobile, AL issued this areal flood warning at Mar 11, 2016, 3:54 PM CST for Mobile County, Alabama. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2016, 3:54 PM CST (21:54 UTC)
Expired
Mar 12, 2016, 3:45 AM CST
In force
12 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Mobile County, AL

The radar

The Mobile radar (KMOB), 29 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1067 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

162 
WGUS44 KMOB 112154
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CST FRI MAR 11 2016

ALC097-120945-
/O.NEW.KMOB.FA.W.0004.160311T2154Z-160312T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOBILE AL-
354 PM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTHERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 345 AM CST SATURDAY

* AT 349 PM CST...RADAR SHOWS ANOTHER AREA OF RAIN THAT HAS
  DEVELOPED AND IS MOVING ACROSS THE AREA. RAINFALL RATES ARE NOT AS
  HIGH AS EARLIER TODAY...BUT AREA CAPABLE OF PRODUCING 1 TO 2" PER
  HOUR...BUT GENERALLY LESS.

  MODERATE TO HEAVY RAINFALL IS NOW MOVING ACROSS AREAS THAT HAVE
ALREADY RECEIVED UP TO BETWEEN 3 AND 4 INCHES OF RAIN EARLIER
TODAY...ESPECIALLY OVER SOUTHEAST MOBILE COUNTY. THIS WILL RESULT IN
CONTINUED RISES ON SMALL CREEKS AND PONDING OF WATER IN LOW LYING
AREAS. WATER WILL BE SLOW TO DRAIN...SO EXPECT A MORE GENERAL
INUNDATION FLOODING TO PERSIST THROUGH THE EVENING...AND POSSIBLY
EARLY MORNING HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MOBILE...PRICHARD...SARALAND...SATSUMA...CHICKASAW...BAYOU LA BATRE...
  CREOLA...GRAND BAY...TILLMANS CORNER...THEODORE...MIDTOWN MOBILE...
  REGIONAL AIRPORT IN WEST MOBILE...CODEN...I65 AND I165...I10 AND I65...
  I65 AND US 43...I65 AND US 45...SEMMES...CENTRAL DAUPHIN ISLAND AND
  I65 AND AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3023 8831 3025 8818 3032 8823 3036 8819
      3037 8824 3032 8826 3038 8824 3039 8840
      3088 8842 3091 8797 3070 8800 3067 8802
      3075 8804 3033 8814 3026 8809 3033 8817
      3026 8818 3025 8808 3024 8817

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 11, 12:44 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Mar 11, 12:44 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1244 PM CST FRI MAR 11 2016

...SECOND ROUND OF FLASH-FLOOD PRODUCING RAINS TAPERING THIS
AFTERNOON...

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...SYNOPTICALLY...THE WELL ADVERTISED UPPER LOW OVER TEXAS IS
NOW LIFTING TO THE NORTHEAST. DOWNSTREAM AND TO THE IMMEDIATE NE OF
THE UPPER LOW OVER OUR REGION...NOTABLE 250-850 HPA DIFFERENTIAL
DIVERGENCE HAS FORCED DEEP-LAYER VERTICAL MOTION AND A RESULTANT
SECOND ROUND OF VERY HEAVY RAINFALL THAT HAS RESULTED IN FLASH
FLOODING. A 'PROGRESSIVE' BAND OF DEEP CONVECTION WHOSE LEADING EDGE
MOVED OUT OF SE MS EARLIER THIS MORNING HAS NOW VIRTUALLY STALLED
ALONG A LINE FROM GULF SHORES,AL TO GROVE HILL, AL.

LATEST SATELLITE AND RADAR TRENDS OVER THE PAST FEW HOURS SHOW CLOUD
TOP WARMING...A GENERAL DECREASE IN LIGHTNING AND SURFACE-BASED
INSTABILITY. DEEP-LYR MOISTURE FLUX CONVERGENCE (BEST ALONG LEADING
EDGE) HAS ALSO WEAKENED. RAINFALL RATES HAVE FALLEN TO LESS THAN A
QUARTER-INCH PER HOUR BEHIND THE LINE OVER SOUTHEAST MS AND WESTERN
SW AL.

STRONG OBSERVATIONAL EVIDENCE SUPPORTS THE FACT THAT THIS IS THE END
OF THE SECOND ROUND OF FLASH-FLOOD PRODUCING RAINFALL. YOU CAN LOOK
FOR US TO BEGIN TO MERGE OUR FLASH FLOOD PRODUCTS INTO AREAL FLOOD
WARNINGS LATER THIS AFTERNOON WITH DURATIONS UP TO 24 HOURS DUE TO
INUNDATION FLOODING. RISING RIVERS WILL NOT ALLOW FOR THE DRAINING OF
SMALLER BASINS.

AS FOR A SECOND ROUND OF HEAVY RAINFALL OVERNIGHT...WE DO SEE
EVIDENCE INT HE SHORT-TERM GUIDANCE THERE IS SOME RE-LOADING OF THE
INGREDIENTS NECESSARY TO PRODUCE YET ANOTHER ROUND...BUT CONSENSUS
IS THAT THE HEAVIEST RAINFALL WILL DEVELOP AND REMAIN CLOSE TO OUR
COASTAL ZONES...BUT NOT GREATLY AFFECT THEM. THIS SITUATION WILL BE
CAREFULLY MONITORED AND ITS OUTCOME WILL BE DRIVEN BY HOW FAR SOUTH
CURRENT OUTFLOWS MOVE OUT INTO THE GULF FROM THIS SECOND ROUND. THIS MAY
BE A SAVING FACTOR FOR THE COASTAL COUNTIES SO AS TO PREVENT DEEP
LAYER MOISTURE FLUX CONVERGENCE FROM FORMING FURTHER NORTHWARD AND
FORCING ADDITIONAL DEEP CONVECTION OVER ALREADY RAIN- SOAKED AREAS.

/23 JMM

&&

.PREV DISCUSSION... /ISSUED 1120 AM CST FRI MAR 11 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
18Z ISSUANCE...A LARGE AREA OF MODERATE TO HEAVY RAINFALL WILL
CONTINUE MOVING IN FROM THE WEST TODAY MAINTAINING DEEP-LAYER CLOUD
COVER. SURFACE WINDS WILL BE VARIABLE IN THUNDERSTORM OUTFLOWS...BUT
AHEAD F THE LINE EXPECT SE GUSTY WINDS. AREA TERMINALS WEST OF I-65
ARE ALREADY EXPERIENCING IFR TO TEMPORARILY LIFR CONDITIONS DUE TO
CIGS/VSBYS OR BOTH AND THIS WILL PERSIST THROUGH MID EVENING...AT
LEAST. TERMINALS EAST OF I-65 WILL SIMILARLY TREND TO PREVAILING
IFR/LIFR CONDITIONS AFTER 11.21 UTC AND WILL ENDURE UNTIL THE EARLY
MORNING HOURS. OUTLOOK THROUGH SUNRISE WILL BE TO STAY WITH AT LEAST
PREVAILING IFR CONDITIONS FOR BOTH CIGS AND VSBYS (OR BOTH) AS
PRECIPITATION PERSISTS AND WINDS BECOME ESE TO SE AND MAINTAIN LOW
CLOUDS AND REDUCED VSBYS DUE TO FOG WHEN NOT PRECIPITATING. /23 JMM

PREV DISCUSSION... /ISSUED 916 AM CST FRI MAR 11 2016/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...HAVE UPDATED TO INCREASE POPS ESPECIALLY OVER THE WESTERN
HALF OF THE AREA FOR THE REMAINDER OF THE DAY AND TO ADD CLARKE AND
BALDWIN COUNTIES TO THE FLASH FLOOD WATCH. MADE ADJUSTMENTS TO
TEMPERATURES AND DEWPOINTS BASED ON LATEST TRENDS WITH OTHER MINOR
ADJUSTMENTS. /29

PREV DISCUSSION... /ISSUED 444 AM CST FRI MAR 11 2016/

NEAR TERM /NOW THROUGH FRIDAY NIGHT/...A DEEP CUTOFF UPPER LOW
REMAINS NEARLY STATIONARY ACROSS DEEP SOUTH TEXAS THIS MORNING.
MEANWHILE...AN UPPER RIDGE REMAINS ACROSS THE SOUTHEAST COAST. A
DEEP LAYER SOUTHERLY FLOW BETWEEN THESE FEATURES CONTINUES TO FEED
MOISTURE ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. THE COMBINATION
OF THESE FEATURES ALONG WITH NUMEROUS UPPER LEVEL DISTURBANCES AND
NEAR RECORD PRECIPITABLE WATER VALUES AROUND 2 INCHES IS LEADING TO
VERY HEAVY RAIN JUST TO THE WEST OF THE AREA. A SHORTWAVE MOVING INTO
THE WEST COAST WILL FINALLY BEGIN TO KICK THE UPPER LOW SLOWLY OFF TO
THE NORTHEAST THROUGH TONIGHT. THIS WILL SHIFT THE PRIMARY MOISTURE
AXIS EASTWARD INTO OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA
COUNTIES LATE THIS MORNING THROUGH TONIGHT. THIS WILL SET THE STAGE
FOR ADDITIONAL HEAVY RAIN AND FLOODING ESPECIALLY ACROSS SOUTHEAST MS
AND PORTIONS OF SOUTHWEST ALABAMA THROUGH TONIGHT. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THESE AREAS WHERE AN ADDITIONAL 4 TO 8
INCHES OF RAIN IS POSSIBLE (WITH LOCALIZED DOUBLE AMOUNTS)...ON TOP
OF WHAT HAS ALREADY FALLEN. THE HIGHEST RISK OF SEEING FLASH FLOODING
IS ACROSS SOUTHEASTERN MISSISSIPPI THROUGH THE EARLY AFTERNOON...
SPREADING EASTWARD LATE THIS AFTERNOON. STRONG SOUTHERLY FLOW WILL
CONTINUE TO MAINTAIN A HIGH RISK OF RIP CURRENTS...ALONG WITH HIGH
SURF AND MINOR COASTAL FLOODING. HIGHS TODAY WILL RANGE FROM THE LOW
70S IN WESTERN AREAS TO NEAR 80 IN EASTERN AREAS. LOWS TONIGHT WILL
RANGE FROM THE LOW 60S INLAND TO MID 60S ALONG THE COAST. 13/JC

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...THE WEAKENING UPPER
LEVEL LOW WILL OPEN TO A DEEP NEGATIVELY TILTED UPPER TROF ON
SATURDAY WHILE LIFTING SLOWLY NORTH OUT OF TEXAS AND INTO EASTERN
OKLAHOMA. A DEEPLY MOIST AND DIFLUENT SOUTHERLY MID LEVEL FLOW
PATTERN WILL SPREAD FROM THE CENTRAL GULF INTO OUR FORECAST AREA WELL
TO THE EAST OF THIS FEATURE...WITH PRECIPITABLE WATER VALUES
REMAINING ABOVE CLIMATOLOGICAL LEVELS. MEDIUM RANGE MODELS INDICATE
YET ANOTHER ROUND OF SHOWERS AND STORMS...SOME PRODUCING LOCALLY
HEAVY RAINFALL (AT LEAST SEVERAL MORE INCHES IN ADDITION TO WHAT WILL
HAVE FALLEN OVER THE PAST 36 HOURS) OVER SOUTHEAST MISSISSIPPI
SATURDAY AND THEN SPREADING MORE QUICKLY EAST ACROSS SOUTHWEST
ALABAMA SATURDAY NIGHT. WITH THE INITIAL SLOWER MOVEMENT SATURDAY THE
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER ALREADY SATURATED GROUND
AND WILL LIKELY LEAD TO ADDITIONAL FLOODING PROBLEMS. A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST MISSISSIPPI AND
CHOCTAW...WASHINGTON AND MOBILE COUNTIES OF SOUTHWEST ALABAMA THROUGH
SATURDAY. WILL KEEP POPS CATEGORICAL OVER THESE LOCATIONS SATURDAY...
THEN TAPERING OFF (FROM WEST TO EAST) TO CHANCE POPS SATURDAY NIGHT.
WHILE THE THREAT FOR HEAVY RAINFALL AND FLOODING CONTINUES OVER
WESTERN THIRD OF THE FCST AREA...THE FLOODING POTENTIAL STILL
DECREASES FARTHER TO THE EAST...WITH RAINFALL AMOUNTS GENERALLY
TAPERING TO 1 TO 3 INCHES OVER EASTERN PORTIONS OF THE FCST AREA.
LINGERING SLIGHT RAIN CHANCES OVER THE EASTERN THIRD OF THE FCST AREA
EARLY SUNDAY WILL END BY LATE SUNDAY AS THE SYSTEM MOVES MORE QUICKLY
ON OFF TO THE EAST OF THE AREA AND A DRY WESTERLY FLOW ALOFT BECOMES
DOMINANT. DAYTIME HIGHS SATURDAY AND SUNDAY EXPECTED TO BE IN THE
70S. OVERNIGHT LOWS SATURDAY AND SUNDAY NIGHTS IN THE UPPER 50S AND
LOWER 60S. 12/DS

LONG TERM /MONDAY THROUGH THURSDAY/...DRY ZONAL FLOW ALOFT WILL
PREVAIL ACROSS THE CENTRAL GULF COAST REGION MONDAY AND TUESDAY.
HOWEVER...SOME MOISTENING OF THE ATMOSPHERE AHEAD OF A WEAK SHORTWAVE
TROUGH AND ASSOCIATED WEAK FRONTAL BOUNDARY THAT WILL BE MOVING
TOWARD THE MISSISSIPPI VALLEY WEDNESDAY AND TO NEAR THE COAST BY
THURSDAY WILL BRING OUR NEXT CHANCE OF SHOWERS AND THUNDERSTORMS
LATE IN THE EXTENDED PERIOD. ABOVE NORMAL TEMPERATURES OTHERWISE
CONTINUE INTO LATE NEXT WEEK WITH HIGHS AROUND 80 EACH DAY AND
OVERNIGHT LOWS AROUND 60 EACH NIGHT. 12/DS

MARINE...A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH SATURDAY BETWEEN HIGH PRESSURE
OFF THE SOUTHEAST COAST AND LOW PRESSURE OVER TEXAS. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR MOST OF THE MARINE AREA THROUGH 6 PM
SATURDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY
AND CONTINUE TO AFFECT THE MARINE AREA THROUGH SATURDAY EVENING. GUSTY
WINDS...FREQUENT LIGHTNING AND PERIODS OF VISIBILITY REDUCING HEAVY
RAIN WILL BE LIKELY WITH THE PASSAGE OF ANY STRONGER MARINE THUNDERSTORMS.
13/JC

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ALZ051>053-
     261>266.

     HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ265-266.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ263>266.

FL...HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR FLZ202-204-
     206.

     HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-206.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-
     206.

MS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MSZ067-075-076-
     078-079.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST SATURDAY FOR GMZ631-632-650-
     655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 11, 9:53 AM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
953 AM CST FRI MAR 11 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
953 AM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINS WILL IMPACT
SOUTHEAST MISSISSIPPI AND MUCH OF SOUTHWEST ALABAMA THROUGH
TONIGHT WITH DECREASING COVERAGE OF SHOWERS AND STORMS FURTHER TO
THE EAST.  THE HEAVY RAINFALL WILL LIKELY BRING DEADLY FLASH FLOODING
AND RISING RIVERS...ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI AND
PORTIONS OF SOUTHWEST ALABAMA. A FLASH FLOOD WATCH IS IN EFFECT FOR
SOUTHEAST MISSISSIPPI AND CHOCTAW...WASHINGTON...MOBILE...CLARKE AND
BALDWIN COUNTIES IN SOUTHWEST ALABAMA.

A HIGH RISK OF POTENTIALLY DEADLY RIP CURRENTS WILL CONTINUE ACROSS
AREA BEACHES THROUGH TONIGHT WITH TALL BREAKER ACTION OF 5 TO 7 FEET
POUNDING INTO THE SURF ZONE.

TIDES BETWEEN 2 AND 3 FEET ABOVE MEAN SEA LEVEL BRINGS THE POTENTIAL
OF MINOR COASTAL FLOODING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHEAST MISSISSIPPI AND
PORTIONS OF SOUTHWEST ALABAMA THROUGH SATURDAY AFTERNOON. THE HEAVY
RAIN WILL MOVE EAST OF THE AREA LATE ON SATURDAY.

A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH THURSDAY.

GMZ630>635-650-655-670-675-121200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
953 AM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES DUE TO STRONG
SOUTHEAST WINDS AND HIGH SEAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES THROUGH SATURDAY
AFTERNOON.

In the hours before

Special weather statement, Mar 11, 12:32 PM CST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1232 PM CST FRI MAR 11 2016

ALZ059-262-264-FLZ201-203-111915-
BALDWIN CENTRAL AL-ESCAMBIA AL-BALDWIN INLAND AL-
SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
1232 PM CST FRI MAR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BALDWIN...SOUTH
CENTRAL ESCAMBIA...NORTHWESTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA
COUNTIES UNTIL 115 PM CST...

AT 1232 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF LOXLEY...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTURY...FLOMATON AND MOLINO.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3053 8759 3082 8765 3114 8724 3071 8707
TIME...MOT...LOC 1832Z 222DEG 38KT 3069 8757

BUTTS
Local storm report, Mar 11, 1:32 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
132 PM CST FRI MAR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      RUNNELSTOWN             31.38N 89.11W
03/11/2016                   PERRY              MS   EMERGENCY MNGR

            PORTION OF BUCK CREEK LOOP ROAD AND HANCOCK ROAD DAMAGED
            BY FLOOD WATERS. PORTION OF BUFORD GILLIS ROAD DAMAGED
            WELL SOUTH OF RUNNELSTOWN. BRIDGE WASHOUT ON HIGHWAY 42
            AT TALLAHALLA CREEK.

0930 AM     FLASH FLOOD      NEW AUGUSTA             31.20N 89.04W
03/11/2016                   PERRY              MS   EMERGENCY MNGR

            WATER HAS ENTERED A BUILDING AT THE ELEMENTARY SCHOOL IN
            NEW AUGUSTA. SEVERAL ROADS CLOSED IN THE NORTHERN HALF OF
            THE COUNTY DUE TO FLOODING.

&&

JFB
Local storm report, Mar 11, 1:34 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
134 PM CST FRI MAR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLASH FLOOD      5 NE SMITHTOWN          31.48N 88.64W
03/11/2016                   WAYNE              MS   EMERGENCY MNGR

            BRIDGE DESTROYED ON JONES ANDERSON RD

&&

RROGERS
Local storm report, Mar 11, 1:36 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CST FRI MAR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      2 SSE CLARA             31.55N 88.68W
03/11/2016                   WAYNE              MS   EMERGENCY MNGR

            WATER BEGINNING TO ENTER HOUSES ALONG CLARA RD. NEAR BIG
            CREEK

&&

RROGERS
Local storm report, Mar 11, 1:38 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
138 PM CST FRI MAR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      2 SSE WAYNESBORO        31.65N 88.63W
03/11/2016                   WAYNE              MS   EMERGENCY MNGR

            COUNTY EM REPORTS OLD HWY 84 AND WALLER RIDGE ROADS ARE
            WASHED OUT ALONG WITH MULTIPLE OTHERS ACROSS THE COUNTY.

&&

RROGERS
Special weather statement, Mar 11, 2:28 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
228 PM CST FRI MAR 11 2016

FLZ202>204-112100-
ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
228 PM CST FRI MAR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR COASTAL ESCAMBIA...COASTAL SANTA
ROSA...AND COASTAL OKALOOSA COUNTIES UNTIL 3 PM CST...

AT 224 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PACE TO FERRY PASS TO
WARRINGTON...AND MOVING NORTHEAST AT 30 MPH.

WINDS BETWEEN 30 AND 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...MILTON...PACE...GOULDING...BRENT...WEST PENSACOLA...WARRINGTON...
BAGDAD...FERRY PASS...PENSACOLA INTERNATIONAL AIRPORT...PEA RIDGE...
FLORIDATOWN...WHITING FIELD...ROEVILLE...POINT BAKER AND MULAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS.  DO NOT
DRIVE YOUR VEHICLE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3034 8733 3049 8725 3065 8724 3099 8688
      3045 8690 3051 8702 3058 8698 3060 8702
      3057 8700 3044 8709 3052 8710 3058 8716
      3058 8718 3053 8719 3049 8715 3043 8717
      3037 8729 3035 8726 3035 8727
TIME...MOT...LOC 2024Z 227DEG 26KT 3063 8719 3053 8720 3040 8726

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:36 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington11 days
Mar 10, 7:36 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington11 days
Mar 10, 8:19 PM CSTAreal Flood AdvisoryMOBChoctaw3 hr
Mar 10, 9:16 PM CSTFlash Flood WarningMOBChoctaw3 hr
Mar 10, 10:52 PM CSTAreal Flood WarningMOBChoctaw9 hr
Mar 11, 7:34 AM CSTAreal Flood WarningMOBChoctaw, Washington6 hr
Mar 11, 8:15 AM CSTSevere Thunderstorm WarningMOBMobile, Washington30 min
Mar 11, 8:42 AM CSTAreal Flood AdvisoryMOBMobile3 hr
Mar 11, 8:45 AM CSTSpecial Weather StatementMOBMobile60 min
Mar 11, 8:55 AM CSTSpecial Marine WarningMOB65 min
Mar 11, 9:20 AM CSTSpecial Marine WarningMOB55 min
Mar 11, 9:28 AM CSTFlash Flood WarningMOBMobile, Washington6 hr
Mar 11, 9:41 AM CSTSpecial Weather StatementMOBBaldwin, Mobile, Washington64 min
Mar 11, 9:42 AM CSTFlash Flood WarningMOBChoctaw6 hr
Mar 11, 9:59 AM CSTSpecial Marine WarningMOB61 min
Mar 11, 10:42 AM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 11, 10:45 AM CSTSpecial Weather StatementMOBBaldwin45 min
Mar 11, 10:50 AM CSTAreal Flood AdvisoryMOBClarke4 hr
Mar 11, 10:58 AM CSTSpecial Marine WarningMOB62 min
Mar 11, 11:04 AM CSTFlash Flood WarningMOBBaldwin, Mobile6 hr
Mar 11, 11:22 AM CSTFlash Flood WarningMOBClarke6 hr
Mar 11, 11:29 AM CSTSpecial Weather StatementMOBBaldwin61 min
Mar 11, 11:59 AM CSTSpecial Marine WarningMOB61 min
Mar 11, 12:16 PM CSTAreal Flood AdvisoryMOBBaldwin4 hr
Mar 11, 2:14 PM CSTAreal Flood WarningMOBChoctaw, Clarke, Washington24 hr

Nearby

Areal Flood Warnings in Alabama, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.